# SDR SWAA2014092432266

- Difficulty date: August 4, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 85,985 hours, 64,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545804511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WEB CRACKED AT BS 259.5, BETWEEN LBL 4 TO LBL 9.  REPAIRED WEB IAW EA.
